# SDR SWAA2021100513367

- Difficulty date: August 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232AF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 232AF AT FWD GALLEY AREA.   EVALUATED DAMAGE AND FOUND WITHIN LIMITS IAW SRM 53-00-50-2R-1, REPAIR 1, PARAGRAPH 1. A.  REPAIRED FLOOR PANEL 232AF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.
